# SDR DHL2004809005

- Difficulty date: March 15, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT-HAND INBOARD FLAP UNDER JOINT PANEL THERE IS A .75 INCH CRACK OUTBOARD RIB LOWER CORD 40 INCHES FROM TRAILING EDGE.  DEFERRED IAW GMM 3.5 CAT 1.  REF BOEING SERVICE ENGINEERING TECH & FLEET SUPPORT LETTER DHL-CVG-04-00024H 15MAR04.  ENTER AS DMI 16040E.  ONLY 2 REVENUE FLIGHTS WITH NOTED DAMAGE.  REF. DMI 16040E LT INBOARD FLAP UNDER JOINT PANEL THERE IS A .75 CRACK OUTBOARD RIB LOWER CHORD 40 DEGREES FROM TRAILING EDGE (DAILY INSP.) DUE 20 MAR 04.  REPLACED LEFT-HAND INBOARD FLAP ASSEMBLY IAW 27-51-1. PERFORMED INSPECT/CHECK IAW 27-51-1. PERFORMED ADJUSTMENT TEST IAW 27-50-0. NO DEFECTS NOTED. THIS CLEARS DMI 16040E. PLACARD REMOVED.
